A translation of Problemy Peredachi Informatsii

previous Volume 28, Number 3, July–September, 1992 next
Back to contents page


Ergodicity of Stochastic Processes Describing the Operation of Open Queueing Networks   [View Abstract]
A. N. Rybko and A. L. Stolyar
pp. 199–220

Multiple Access with Collision Resolution by Station Indices   [View Abstract]
B. S. Tsybakov, S. P. Fedortsov, and N. A. Ryleeva
pp. 221–231

A Class of Mixed Markov Processes and Their Application in Teletraffic Theory   [View Abstract]
M. Ya. Postan
pp. 232–243

Asypmtotically Optimal Decision among Several Hypotheses for Nonhomogeneous Gaussian Processes   [View Abstract]
N. V. Verdenskaya
pp. 244–249

Exact Asymptotic Expression for the Density of Multiple Stochastic Integrals   [View Abstract]
E. I. Ostrovskii
pp. 250–257

Change-Point Detection in a Linear Stochastic System from Noisy Observations   [View Abstract]
S. E. Vorobeichikov and V. V. Konev
pp. 258–264

Sequential Experimental Design for Nonparametric Estimation of Smooth Regression Functions   [View Abstract]
G. K. Golubev
pp. 265–268

Decoding of Reed–Muller Codes with a Large Number of Errors   [View Abstract]
V. M. Sidelnikov and A. S. Pershakov
pp. 269–281

Switching Discrete Sources and Their Universal Encoding   [View Abstract]
Yu. M. Shtarkov
pp. 282–296

p. 296